# SDR DL733990242

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: C1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING REPAIR WAS REMOVED AT THE C1 DOOR CUTOUT, ADDITIONAL DAMAGE FOUND.  CUTOUTS ARE IN SKIN (1.25 X 3.5) AND BEAR STRAP (1.25 BY 1.5).  REPAIRED PER ERA 332728-14.
